Ergodic properties of visible lattice points

Baake M, Huck C (2015)
Proceedings of the Steklov Institute of Mathematics 288(1): 165-188.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Recently, the dynamical and spectral properties of square-free integers, visible lattice points and various generalisations have received increased attention. One reason is the connection of one-dimensional examples such as a"not sign-free numbers with Sarnak's conjecture on the "randomness" of the Mobius function; another is the explicit computability of correlation functions as well as eigenfunctions for these systems together with intrinsic ergodicity properties. Here, we summarise some of the results, with focus on spectral and dynamical aspects, and expand a little on the implications for mathematical diffraction theory.
Erscheinungsjahr
2015
Zeitschriftentitel
Proceedings of the Steklov Institute of Mathematics
Band
288
Ausgabe
1
Seite(n)
165-188
ISSN
0081-5438
Page URI
https://pub.uni-bielefeld.de/record/2758747

Zitieren

Baake M, Huck C. Ergodic properties of visible lattice points. Proceedings of the Steklov Institute of Mathematics. 2015;288(1):165-188.
Baake, M., & Huck, C. (2015). Ergodic properties of visible lattice points. Proceedings of the Steklov Institute of Mathematics, 288(1), 165-188. https://doi.org/10.1134/S0081543815010137
Baake, M., and Huck, C. (2015). Ergodic properties of visible lattice points. Proceedings of the Steklov Institute of Mathematics 288, 165-188.
Baake, M., & Huck, C., 2015. Ergodic properties of visible lattice points. Proceedings of the Steklov Institute of Mathematics, 288(1), p 165-188.
M. Baake and C. Huck, “Ergodic properties of visible lattice points”, Proceedings of the Steklov Institute of Mathematics, vol. 288, 2015, pp. 165-188.
Baake, M., Huck, C.: Ergodic properties of visible lattice points. Proceedings of the Steklov Institute of Mathematics. 288, 165-188 (2015).
Baake, Michael, and Huck, Christian. “Ergodic properties of visible lattice points”. Proceedings of the Steklov Institute of Mathematics 288.1 (2015): 165-188.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar